# SDR QXEA2011092300868

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER DOOR SILL OUTER ANGLE HAS CORROSION ON THE INNER SURFACE AFT OF FR 763.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3948.  APPLIED ALODINE, PRIMER, TOP COAT AND CPC IAW RD 8/4-53-3948.  COMPLIED WITH RD 8/4-53-3948 AND CARD RD 8/4-53-3948.
